Differential and Integral Equations

Small solutions of certain boundary value problems

Flaviano Battelli and Michal Fečkan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Existence and nonexistence results of small solutions are derived for certain boundary value problems.

Article information

Differential Integral Equations, Volume 10, Number 2 (1997), 289-308.

First available in Project Euclid: 2 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B15: Nonlinear boundary value problems
Secondary: 47H15 47N20: Applications to differential and integral equations


Battelli, Flaviano; Fečkan, Michal. Small solutions of certain boundary value problems. Differential Integral Equations 10 (1997), no. 2, 289--308. https://projecteuclid.org/euclid.die/1367526339

Export citation